# SDR REXA2022061001157

- Difficulty date: May 5, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319171
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN AT F.S.310 LH SILL, PASSENGER DOOR FORWARD FRAME FLOOR LEVEL, TEAR STRAP IS CORRODED.	REMOVED AND REPLACED FLOOR BEAM FITTING  IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-20-001-001-A01.
